# SDR HEEA954424

- Difficulty date: February 27, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8045T
- Make and model: Bell 214ST
- Aircraft serial: 28101
- System (JASC): 6330 · Main Rotor Transmission Mount
- Part: Clevis Arm
- Part number: 214031615105
- Condition: Separated
- Location: Elastomer Brg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELASTOMER BEARING (TO TORSION ARM) SEPARATED BEYOND LIMITS AS PER 214ST MM.   PART RECEIVED INSTALLED ON AIRCRAFT ON 2-1-95.  (PREVIOUS AIRCRAFT NUMBER WAS VH-LHQ)
